Subdirectly irreducible groupoids in some varieties

Jerzy Płonka

Commentationes Mathematicae Universitatis Carolinae (1983)

  • Volume: 024, Issue: 4, page 631-645
  • ISSN: 0010-2628

How to cite

top

Płonka, Jerzy. "Subdirectly irreducible groupoids in some varieties." Commentationes Mathematicae Universitatis Carolinae 024.4 (1983): 631-645. <http://eudml.org/doc/17282>.

@article{Płonka1983,
author = {Płonka, Jerzy},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {subdirectly irreducible groupoids; subvarieties; free algebras},
language = {eng},
number = {4},
pages = {631-645},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Subdirectly irreducible groupoids in some varieties},
url = {http://eudml.org/doc/17282},
volume = {024},
year = {1983},
}

TY - JOUR
AU - Płonka, Jerzy
TI - Subdirectly irreducible groupoids in some varieties
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1983
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 024
IS - 4
SP - 631
EP - 645
LA - eng
KW - subdirectly irreducible groupoids; subvarieties; free algebras
UR - http://eudml.org/doc/17282
ER -

References

top
  1. J. DUDEK, A new characterization of groupoids with at most n essentially -ary polynomials, Bull. de la Soc. Royale des Sol. de Liège, 48, n° 9-10 (1980), 390-392. (1980) Zbl0464.20045MR0614329
  2. G. GRÄTZER, Universal algebra, Springer-Verlag, 1979. (1979) MR0538623
  3. J. PŁONKA, On algebras with n distinct essentially -ary operations, Algebra Universalis, vol. 1 , fasc. 1 (1971), 73-79. (1971) MR0286928
  4. J. PŁONKA, Subdirectly irreducible algebras with exactly essentially -ary polynomials, to appear. 

NotesEmbed ?

top

You must be logged in to post comments.